I woke up this morning with extremely bad heart burn, and by lunch, it had developed into chest pain. It really wasn't extremely painful chest pain, just kind of an annoying feeling. I tried every heartburn medication throughout the day, and nothing helped. I went to a walk in clinic this evening and the doctor basically acknowledged that my chest muscles were far tighter than they should be. But failed to mention what would be causing it and how I could treat it. After the unbareable heartburn, I took one of mother's prescribed HCl (which is for heartburn...basically Zantac in cheaper form through prescription) and the heartburn is finally gone. I am still stuck with some weird feeling around my heart every once in a while though, I'm not sure if this is still from the heavy acid reflux all day, or what. The reason why I was concerned and went into the doctor is because I am on Tri-Cyclen for my acne, and I am always reading that if you experience chest pain while on it you're to seek medical attention.
Which brings me to my question. I have not taken my Tri-Cyclen today because Im scared that it is whats causing all this. Should I stop taking it, or just take two pills tomorrow and get back into my regular schedule? I have only been taking it for a month plus one week.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?